Determinants of choice-distribution in two-choice situations.

J. J. GOODNOW

Research output: Contribution to journalArticleResearchpeer-review

LanguageEnglish
Pages106-116
Number of pages11
JournalThe American Journal of Psychology
Volume68
Issue number1
Publication statusPublished - Mar 1955

Cite this

@article{1c4ee761cc3248a4b3224a3eff7a76ab,
title = "Determinants of choice-distribution in two-choice situations.",
author = "GOODNOW, {J. J.}",
year = "1955",
month = "3",
language = "English",
volume = "68",
pages = "106--116",
journal = "The American Journal of Psychology",
issn = "0002-9556",
publisher = "University of Illinois Press",
number = "1",

}

Determinants of choice-distribution in two-choice situations. / GOODNOW, J. J.

In: The American Journal of Psychology, Vol. 68, No. 1, 03.1955, p. 106-116.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Determinants of choice-distribution in two-choice situations.

AU - GOODNOW, J. J.

PY - 1955/3

Y1 - 1955/3

UR - http://www.scopus.com/inward/record.url?scp=0342748185&partnerID=8YFLogxK

M3 - Article

VL - 68

SP - 106

EP - 116

JO - The American Journal of Psychology

T2 - The American Journal of Psychology

JF - The American Journal of Psychology

SN - 0002-9556

IS - 1

ER -